Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 129, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at May 16, 2025, 8:41 PM EDT for 4 counties in Indiana. It was in force for 34 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 16, 2025, 8:41 PM EDT (00:41 UTC)
- Expired
- May 16, 2025, 9:15 PM EDT
- In force
- 34 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, IN, Monroe County, IN, Morgan County, IN, Owen County, IN
The radar
The Indianapolis radar (KIND), 46 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 16, 8:50 PM EDT | TORNADO | 2 Ssw Stinesville, IN | |
| May 16, 8:58 PM EDT | FUNNEL CLOUD | 4 E Ellettsville, IN | |
| May 16, 9:00 PM EDT | FUNNEL CLOUD | 7 E Stinesville, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 3:59 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.7 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1224 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1514 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 161 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 3.3
The text
As transmitted.
267
WUUS53 KIND 170041
SVRIND
INC013-105-109-119-170115-
/O.NEW.KIND.SV.W.0129.250517T0041Z-250517T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
841 PM EDT Fri May 16 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northern Monroe County in south central Indiana...
Southern Morgan County in central Indiana...
Northwestern Brown County in south central Indiana...
Southeastern Owen County in west central Indiana...
* Until 915 PM EDT.
* At 841 PM EDT, a severe thunderstorm was located over Spencer, or
17 miles northwest of Bloomington, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Spencer, Nashville, Ellettsville, Morgantown, Gosport, Stinesville,
Mahalasville, Helmsburg, McCormicks Creek State Park, Lake Lemon,
Beanblossom, and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 1100 PM EDT for south
central, central and west central Indiana.
&&
LAT...LON 3942 8626 3922 8623 3923 8688 3935 8690
TIME...MOT...LOC 0041Z 267DEG 48KT 3929 8680
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB3 follow-up statements
012
WWUS53 KIND 170048
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
848 PM EDT Fri May 16 2025
INC013-105-109-119-170115-
/O.CON.KIND.SV.W.0129.000000T0000Z-250517T0115Z/
Monroe IN-Morgan IN-Brown IN-Owen IN-
848 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN MONROE...SOUTHEASTERN MORGAN...NORTHWESTERN BROWN AND
SOUTHEASTERN OWEN COUNTIES...
At 848 PM EDT, a severe thunderstorm was located near Spencer, or 11
miles northwest of Bloomington, moving east at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Spencer, Nashville, Ellettsville, Morgantown, Gosport, Stinesville,
Mahalasville, Helmsburg, McCormicks Creek State Park, Lake Lemon,
Beanblossom, and Unionville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for south
central, central and west central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3923 8675 3936 8678 3942 8626 3922 8623
TIME...MOT...LOC 0048Z 262DEG 44KT 3929 8667
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB045
WWUS53 KIND 170057
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
857 PM EDT Fri May 16 2025
INC119-170106-
/O.CAN.KIND.SV.W.0129.000000T0000Z-250517T0115Z/
Owen IN-
857 PM EDT Fri May 16 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OWEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1100 PM EDT for south central
and central Indiana.
LAT...LON 3927 8665 3935 8663 3937 8663 3939 8657
3942 8627 3942 8626 3938 8625 3934 8625
3933 8624 3925 8624
TIME...MOT...LOC 0056Z 263DEG 48KT 3933 8652
$$
INC013-105-109-170115-
/O.CON.KIND.SV.W.0129.000000T0000Z-250517T0115Z/
Monroe IN-Morgan IN-Brown IN-
857 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHERN MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...
At 856 PM EDT, a severe thunderstorm was located 8 miles southwest of
Martinsville, or 11 miles north of Bloomington, moving east at 55
mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Morgantown, Lake Lemon, Mahalasville, Beanblossom, and Helmsburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for south central
and central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3927 8665 3935 8663 3937 8663 3939 8657
3942 8627 3942 8626 3938 8625 3934 8625
3933 8624 3925 8624
TIME...MOT...LOC 0056Z 263DEG 48KT 3933 8652
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRB048
WWUS53 KIND 170106
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
906 PM EDT Fri May 16 2025
INC013-105-109-170115-
/O.CON.KIND.SV.W.0129.000000T0000Z-250517T0115Z/
Monroe IN-Morgan IN-Brown IN-
906 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR NORTHEASTERN MONROE...SOUTHEASTERN MORGAN AND NORTHWESTERN BROWN
COUNTIES...
At 906 PM EDT, a severe thunderstorm was located near Martinsville,
or 16 miles northeast of Bloomington, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Morgantown, Beanblossom, and Mahalasville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1100 PM EDT for south central
and central Indiana.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3930 8648 3939 8644 3942 8626 3938 8625
3934 8625 3933 8624 3929 8624
TIME...MOT...LOC 0106Z 264DEG 48KT 3936 8635
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
BRBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 6:31 PM EDT, 2 hours 10 minutes earlier. Its key messages:
- Severe Thunderstorms are expected between 5-11PM EDT.
- All Severe modes are in play today, including damaging straight line winds, large hail, and tornadoes. The greatest threat looks to be widespread damaging winds south of the I-70 corridor
- Warm and humid with highs in the mid to upper 80s.
- Cooler and quiet for the weekend, additional precipitation again next week
Area forecast discussion, May 16, 6:31 PM EDT, 2 hours 10 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 631 PM EDT Fri May 16 2025 .KEY MESSAGES... - Severe Thunderstorms are expected between 5-11PM EDT. - All Severe modes are in play today, including damaging straight line winds, large hail, and tornadoes. The greatest threat looks to be widespread damaging winds south of the I-70 corridor - Warm and humid with highs in the mid to upper 80s. - Cooler and quiet for the weekend, additional precipitation again next week && .MESOSCALE UPDATE... Issued at 617 PM EDT Fri May 16 2025 DEEPER LOW LEVEL MOISTURE HAS REMAINED OVER SOUTHERN INDIANA WITH DEWPTS ABOVE 65F GENERALLY ALONG AND SOUTH OF A LINE FROM SULLIVAN COUNTY INDIANA EASTWARD TO CINCINNATI AREA. NORTH OF THIS LINE, DEWPTS RANGE FROM NEAR 50 AT LAFAYETTE TO THE UPPER 50S/LOWER 60S ALONG THE I-70 CORRIDOR. ALTHOUGH A SLIGHT INCREASE IN LOW LEVEL MOISTURE IS STILL EXPECTED AHEAD OF THE MAIN CLUSTER OF THUNDERSTORMS, THE THREAT FOR TORNADOES APPEARS TO BE FALLING FOR AREAS ALONG AND NORTH OF I-70. HOWEVER IN THESE AREAS THE DEGREE OF DRIER AIR IN THE LOW-MID LEVELS WILL SUPPORT DAMAGING WIND GUSTS UP TO 65 MPH AS THE PRIMARY SEVERE THREAT WITH ISOLATED LARGE HAIL POSSIBLE. THESE STORMS WILL REACH THE WESTERN INDY METRO AREA AROUND 645 PM AND DOWNTOWN INDIANAPOLIS BETWEN 7 AN 715 PM. SOUTH OF I-70...MULTIPLE SUPERCELL THUNDERSTORMS WILL CONTINUE TRACKING EAST-NE ABOUT 45 MPH. THESE STORMS WILL CONTINUE TO HAVE A THREAT FOR ALL HAZARDS, INCLUDING LARGE HAIL, DAMAGING WINDS AND TORNADOES PROVIDED THE MORE UNSTABLE ENVIRONMENT AND STRONGER LOW LEVEL SHEAR /0-1 KM SRH AROUND 200 M2/S2/. && .SHORT TERM (This afternoon through Saturday)... Issued at 1152 AM EDT Fri May 16 2025 Update for upcoming severe event: Key Messages: - Widespread thunderstorms with numerous severe thunderstorms expected between 5PM and 11PM EDT - All severe weather hazards possible, but highest confidence in destructive wind gusts. Most intense gusts could be greater than 80mph - Long track supercells are possible over far southern central IN. Within these supercells, significant tornadoes are possible. Discussion: There is a growing concern for a localized severe weather outbreak over central Indiana late this afternoon and evening. Satellite and radar imagery depict numerous elevated thunderstorms with widespread rain and anvil cirrus over KY currently, of which many of the near term models have struggled to materialize. This could create some uncertainty on overall storm track this evening as even with modest moisture advection it will take some time for this area to recover. The current expectation is for this to result in a CAPE gradient across the southern portions of Indiana, further solidifying the development of robust convection this afternoon and evening. Current observations show most of central Indiana already in the mid to upper 70s with dew points near 60. There will likely be some low level mixing this afternoon that will continue to drop dew points into the upper 50s, especially north of I-70 prior to convective initiation. However further south, greater SW moisture advection and some anvil cirrus should keep low level dew points elevated, with dew points in the mid 60s prior to convective initiation. This will result in quick destabilization with widespread CAPE values greater than 2500 J/kg south of I-70. As the pressure trough pushes eastward, modest lift will be sufficient enough for explosive initiation across IL, of which is expected to reach the Indiana border between 4:30 and 6:00 PM EDT. Further analysis of the low level thermodynamics shows very steep 0- 5km lapse rates, averaging around 8 C/km. The 5km layer winds will generally be around 50kts, increasing this evening to 70-80kts. Given the steep lapse rates, and dry mid level air, dense and volatile cold pools are likely to develop within organized storms. These cold pools will be capable of producing isolated wind gusts greater than 90 MPH, but numerous 60 MPH wind gusts are likely south of the I-70 corridor. This same set up also is favorable for significant hail, although this threat will slowly wane as the convection become more linear this evening. Greatest winds are likely to be south of the I-70 corridor where the LLJ axis is centered, but scattered severe wind gusts are still possible north of I-70. There is also a tornado threat with these storms this afternoon and evening primarily south of I-70. Given residual capping over southern IN from the previously mention thunderstorms over KY this morning, along with a more favorable shear vector, some discrete convection is possible in the beginning of the severe thunderstorm threat (5-8PM). Modeled soundings currently show 0-3km SRH greater that 300 m2/s2 in this same region, of which is plenty sufficient for mesocyclone development and therefore supercells. Although LCLs are likely to be slightly elevated initially, very steep near surface lapse rates along with 0-1km SRH of 100-200 m2/s2 should be enough to overcome as the mesocyclones strengthen and become more mature. 7PM onwards the LLJ is also likely to increase further intensifying the low level shear. The main uncertainty with long track supercells will be how quickly organized convection grows upscale and becomes linear. Outside of supercell tornadoes, there is a QLCS tornado threat as these storms develop strong cold pools. If a tornado does happen north of I-70, this will likely be the storm mode. Given the aforementioned likelihood of robust cold pools and RIJ, there will likely be surges within any linear feature. These surges in the presence of strong LL shear this evening will likely be sufficient for a few embedded tornadoes within lines. && .LONG TERM (Saturday through Thursday)... Issued at 307 AM EDT Fri May 16 2025 An exiting low will move off to the NE at the start of the period. Behind the low, broad riding across the central plains will initially dominate this weekend. Pressure gradients between the system will keep wind gusts to around 25-30 mph during the afternoon on Saturday but will be much calmer for Sunday. A more active pattern is then expected for much of the work week as an upper low, with a couple of short wave, moves through the region. Models are struggling to determine the details at this time as different solutions show varying tracks and strengths to the system. Confidence on temperatures is also low as it will depend on what side of the low central Indiana ends up with. Despite the uncertainties, it does look like there will be a good amount of moisture to work with, so could see a threat for multiple days of heavy rain, and temperatures probably below normal for much of the week. Towards the end of the long term and into the holiday weekend, a ridging pattern may set up to bring from the rain expected next week, but it is still too soon to have much confidence in this yet. && .AVIATION (00Z TAF Issuance)... Issued at 631 PM EDT Fri May 16 2025 Impacts: - Severe thunderstorms expected through mid evening - Gusty winds through the evening then again on Saturday afternoon Discussion: A cluster of intense convection was tracking through western Indiana and will impact the terminals over the next few hours. KBMG and KIND are at greatest risk of strong wind gusts in excess of 40kts after 00Z for an hour or two along with brief visibility restrictions. Storms will be east of the terminals by 02-03Z with skies clearing. Expect southwest winds to remain gusty through the rest of the evening then will fall back to 10-15kts overnight as they veer to a more westerly direction. Broken mid level clouds will fill back in Saturday morning as the cold pool aloft expands across the area. Westerly winds will pick up again with gusts around 25kts during the afternoon. && .IND WATCHES/WARNINGS/ADVISORIES...None. && MESOSCALE...Crosbie SHORT TERM...Updike LONG TERM...Updike AVIATION...Ryan
Hazardous weather outlook, May 16, 3:19 PM EDT, 5 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 319 PM EDT Fri May 16 2025 INZ021-028>031-035>049-051>057-060>065-067>072-171930- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 319 PM EDT Fri May 16 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Through Tonight. Thunderstorms are expected in Central Indiana today between 5PM and 10PM EDT. Severe thunderstorms are likely, especially along and south of I-70. Damaging straight line winds, tornadoes, large hail, heavy rain and lightning are all possible. Be prepared for severe weather watches and warnings this afternoon and evening. Have multiple ways to receive weather information and be prepared to activate your safety plan. Storm motion will be to the east-northeast at 50 to 60 mph. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are possible next Monday through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and evening across Central Indiana. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, May 16, 8:21 PM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
821 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM Funnel Cloud 1 SSW Columbus 39.19N 85.92W
05/16/2025 Bartholomew IN Trained Spotter
&&
CCLocal storm report, May 16, 8:25 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
825 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0823 PM Tstm Wnd Dmg 1 NE Zionsville 39.97N 86.26W
05/16/2025 Boone IN Amateur Radio
Tree damage.
&&
CCLocal storm report, May 16, 8:26 PM EDT, 15 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
826 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0738 PM Tornado 1 SE Bloomington 39.15N 86.51W
05/16/2025 Monroe IN Public
&&
CCLocal storm report, May 16, 8:27 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
827 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Hail 2 W Brownsburg 39.84N 86.43W
05/16/2025 M1.00 Inch Hendricks IN Public
Report from mPING: Quarter (1.00 in.).
&&
CCLocal storm report, May 16, 8:28 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
828 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM Hail 1 SE Columbus 39.20N 85.90W
05/16/2025 M1.25 Inch Bartholomew IN Trained Spotter
&&
CCLocal storm report, May 16, 8:29 PM EDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
829 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM Hail 4 SE Zionsville 39.91N 86.23W
05/16/2025 E0.50 Inch Marion IN Public
Report from mPING: Half-inch (0.50 in.).
&&
CCThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 8:08 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Decatur, Jennings, Shelby | 25 min |
| May 16, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Putnam | 50 min |
| May 16, 8:14 PM EDT | Tornado Warning | IND | Clay, Owen, Sullivan, Vigo | 31 min |
| May 16, 8:16 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Hancock, Henry, Rush, Shelby | 44 min |
| May 16, 8:25 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Madison, Marion | 50 min |
| May 16, 8:47 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 43 min |
| May 16, 8:54 PM EDT | Tornado Warning | IND | Monroe | 21 min |
| May 16, 9:11 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson, Morgan, Shelby | 21 min |
| May 16, 9:12 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush, Shelby | 43 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.